Anticipation cancelled by a Girsanov transformation : a paradox on Wiener space
Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 4, pp. 569-586.
@article{AIHPB_1993__29_4_569_0,
     author = {F\"ollmer, Hans and Imkeller, Peter},
     title = {Anticipation cancelled by a {Girsanov} transformation : a paradox on {Wiener} space},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {569--586},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {4},
     year = {1993},
     zbl = {0796.60082},
     mrnumber = {1251141},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1993__29_4_569_0/}
}
TY  - JOUR
AU  - Föllmer, Hans
AU  - Imkeller, Peter
TI  - Anticipation cancelled by a Girsanov transformation : a paradox on Wiener space
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1993
DA  - 1993///
SP  - 569
EP  - 586
VL  - 29
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1993__29_4_569_0/
UR  - https://zbmath.org/?q=an%3A0796.60082
UR  - https://www.ams.org/mathscinet-getitem?mr=1251141
LA  - en
ID  - AIHPB_1993__29_4_569_0
ER  - 
%0 Journal Article
%A Föllmer, Hans
%A Imkeller, Peter
%T Anticipation cancelled by a Girsanov transformation : a paradox on Wiener space
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1993
%P 569-586
%V 29
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1993__29_4_569_0
Föllmer, Hans; Imkeller, Peter. Anticipation cancelled by a Girsanov transformation : a paradox on Wiener space. Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 4, pp. 569-586. http://www.numdam.org/item/AIHPB_1993__29_4_569_0/

[1] Azéma J., Jeulin T., Précisions sur la mesure de Föllmer, Ann. Inst. H. Poincaré, Vol. 12, 1976, pp. 257-283. | Numdam | MR | Zbl

[2] Buckdahn R., Föllmer H., A Conditional Approach to the Anticipating Girsanov Transformation, Preprint, 1992, to appear in Probab. Th. Rel. Fields. | MR | Zbl

[3] Föllmer H., On the Representation of Semimartingales, Ann. Probab., Vol. 1, 1973, pp. 580-589. | MR | Zbl

[4] Föllmer H., The exit measure of a supermartingale, Z. Wahrscheinlichkeitstheorie verw. Geb., Vol. 21, 1972, pp. 154-166. | MR | Zbl

[5] Jacod J., Calcul stochastique et problèmes de martingales, LNM, 714, Springer, Berlin, Heidelberg, New York, 1979. | MR | Zbl

[6] Jacod J., Grossissement initial, hypothèse (H') et théorème de Girsanov, in Grossissement de filtrations: exemples et applications, LNM, 1118, 15-35, Springer, Berlin, Heidelberg, New York, 1985. | Zbl

[7] Jeulin Th., Semi-martingales et grossissement d'une filtration, LNM, 833, Springer, Berlin, Heidelberg, New York, 1980. | MR | Zbl

[8] Jeulin Th., Yor M. Eds., Grossissements de filtrations : exemples et applications, LNM, 1118, Springer, Berlin, Heidelberg, New York, 1985. | MR | Zbl

[9] Jeulin Th., Yor M., Filtration des ponts Browniens et équations différentielles stochastiques linéaires, Séminaire de Probabilités XXIV, LNM, 1426, pp. 227-265, Springer, Berlin, Heidelberg, New York, 1990. | Numdam | MR | Zbl

[10] Parthasarathy K.R., Probability Measures on Metric Spaces, Academic Press, New York, London, 1967. | MR | Zbl

[11] Rogers L.C.G., Williams D., Diffusions, Markov Processes and Martingales, Vol. 2, Itô calculus, John Wiley, New York, 1987. | MR | Zbl

[12] Song S., Grossissement de filtration et problèmes connexes, Thèse, Université Paris-VI, 1987.

[13] Stricker C., Yor M., Calcul stochastique dépendant d'un paramètre, Z. Wahrscheinlichkeitstheorie verw. Geb., Vol. 45, 1978, pp. 109-134. | MR | Zbl